# SDR EY2R9601683

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Propeller: Hartzl HCE2YR2
- System (JASC): 6110 · Propeller Assembly
- Part: Rod
- Part number: 24914S
- Condition: Defective
- Location: Prop Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY ROD IS DEFECTIVE
